# SDR WRNA200600001

- Difficulty date: January 5, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 51,805 hours, 21,537 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr  Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, STALL WARNING, ALPHA TRIM B, NR 1 PROBE TRIFOILS TURNED TO CLOVERLEAF WITH MWS FAULT AND CAPTAINS AIRSPEED INDICATOR ERRONEOUS WITH CONTINUOUS OVERSPEED WARNING.  FUEL DUMPED (30,000 LBS) TO ACCEPTABLE LANDING WEIGHT, AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  MAINTENANCE FOUND LOOSE CONNECTOR (PITOT) AT NR 1 ADC.  CONNECTOR SECURED, FUNCTIONAL CHECK AND LEAK CHECK SATISFACTORY IAW 34-11-20 AND 34-11-10.  AIRCRAFT RETURNED TO SERVICE.
